# SDR A6WA201442253

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 29,806 hours, 28,216 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN STANDBY, WING OVERHEAT MASTER WARNING AFTER TAKEOFF, BOTH WINGS.  COMPLIED WITH QRH, MSG CLEARED, NORMAL CONTROL ON MEL.  DECLARED EMER & DIVERTED.  R & R WING ANTI-ICE CONTROLLER IAW AMM 30-12-00.  OPERATIONS CHECKED & RAN ACFT WITH CREW, STBY MODE WORKS NORMAL.  NORMAL MODE STILL INOPERATIVE & ON MEL.
